MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS 10 ML BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; SYRINGE WITH NEEDLE
Catalog Number 309644
Health Effect - Clinical Code No Information (3190)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 10 ml bd luer-lok¿ syringe with bd precisionglide¿ needle was not completely sealed.
 
Additional Manufacturer Narrative
Patient age or date of birth: date of birth: (b)(6) 1951.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
10 ML BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8180213
Report Number1213809-2018-00939
Device Sequence Number1598719
Product Code FMF
UDI-Device Identifier30382903096443
UDI-Public30382903096443
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number309644
Device Lot Number8241837
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer12/11/2018
12/11/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/07/2019
03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR